Please use this identifier to cite or link to this item:
Type: Journal article
Title: The Effects of Post-Stenotic Dilatations on the Flow of a Blood Analogue Through Stenosed Coronary Arteries
Author: Pincombe, B.
Mazumdar, J.
Citation: Mathematical and Computer Modelling. 25(6):57-70
Issue Date: 1997
ISSN: 0895-7177
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.